# SDR FDEA202109012177

- Difficulty date: September 1, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 84,111 hours, 15,761 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA7037501
- Condition: Corroded
- Location: Bs 1880 L43r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO - RIGHT STATION 1880 LONGERON 43 FOUND CORROSION. CORROSION AT AFT CARGO - RIGHT HAND STATION 1880 LONGERON 43 REMOVED AND   FOUND OUT LIMIT AS PER SRM 53-00-00-2R FIGURE 205. CARRIED OUT REPAIR AT STATION   1880 LONGERON 43 RIGHT HAND IN ACCORDANCE WITH EA # 1-5310-T0364345 P1 . TITLE :   FUSELAGE - MAINFRAME - EXFOLIATION CORROSION FOUND COMMON TO VERTICAL FLANGE   OF AGA7037-501 LONGERON L-43R AND AGA7372-501 FITTING BETWEEN STA 1871.000 AND   STA 1887.000. REPAIR CLASSIFED AS MAJOR PER GMM 6-2-100.
